# SDR UALA2012030501404

- Difficulty date: March 3, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 56,310 hours, 15,740 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Shaft
- Condition: Binding
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3R OUTSIDE HANDLE INOP, WILL NOT STOW UPPER AND LOWER GATES.  INNER SHAFT BINDING, DEBURRED SHAFT AND LUBED, DOOR HANDLE HAS TO BE PULLED OUT WITH FORCE TO CLOSE DOOR, NEEDS TROUBLESHOOTING.  REPLACED ITEMS 125 AND 120 IN IPC 52-11-13-001A.  REPLACED ITEMS 375 OUTER SHAFT, ITEM 135 SPRING AND ASSY 75 IPC 52-11-13-001A PG2, REF MM 52 -11-13.  DOOR OP CHECKS OKAY.
